"Ultimate Boundedness Control of Uncertain Robotic Systems" by Sahjendra N. Singh
 

Ultimate Boundedness Control of Uncertain Robotic Systems

Document Type

Article

Publication Date

1986

Publication Title

International Journal of Systems Science

Volume

17

Issue

6

First page number:

859

Last page number:

863

Abstract

We present a state feedback control law for uncertain robotic systems such that the error between the generalized coordinates and the trajectory of a reference model is uniformly ultimately bounded with respect to any arbitrarily small set of ultimate boundedness.

Disciplines

Electrical and Computer Engineering | Engineering

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

UNLV article access

Search your library

Share

COinS